MAUDE Adverse Event Report: NOVADAQ TECHNOLOGIES SPY ELITE DRUG DRAPE KIT (SPY PAQ); ANGIOGRAPHIC X-RAY SYSTEM

NOVADAQ TECHNOLOGIES SPY ELITE DRUG DRAPE KIT (SPY PAQ); ANGIOGRAPHIC X-RAY SYSTEM
Catalog Number LC3006
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was breach in sterile barrier due to hole in the seam.
 
Additional Manufacturer Narrative
Alleged failure: "looks like the hole is in the seam." possible root cause: investigation by oem manufacturer ecolab could not confirm that reported issue was caused by deficiencies or deviations in the manufacturing process.Review of provided photographic evidence could not confirm that the defect was the result of a sealing issue and inspection of current drape lot inventory could not find additional instances of reported issue.Operators were also observed to be performing the sealing process in accordance with applicable work instructions and product specifications.Oem indicates that cause is possibly due to the end user draping technique.However, this cannot be confirmed as no additional information was available from customer.As a precaution, a quality alert was posted in the oem manufacturing area and applicable personnel were trained for awareness of issue.While the pictures from customer feedback do confirm a failure of the drape, cause of issue remains unknown.The product was not returned for oem investigation but the reported failure mode was confirmed from pictures in customer feedback.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.
 
Event or Problem Description

Brand Name
SPY ELITE DRUG DRAPE KIT (SPY PAQ)
Common Device Name
ANGIOGRAPHIC X-RAY SYSTEM
Manufacturer (Section D)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia V5A 4 W2
CA  V5A 4W2
MDR Report Key8529797
Report Number3012345110-2019-00004
Device Sequence Number11195354
Product Code IZI
UDI-Device Identifier10858701006268
UDI-Public10858701006268
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K071619
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberLC3006
Device Lot Number19026
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1